Illinois Journal of Mathematics

Multipliers which are not completely bounded

S. Dutta, P. Mohanty, and U. B. Tewari

Full-text: Open access

Abstract

For an infinite compact Abelian group $G$ and $1<p<2$, it was shown in [9] that there exists a $L^{p}(G)$ multiplier which is not completely bounded. In this note, we show that in infinite every locally compact Abelian group $G$ there is a $L^{p}(G)$ multiplier which is not completely bounded.

Article information

Source
Illinois J. Math., Volume 56, Number 2 (2012), 571-578.

Dates
First available in Project Euclid: 22 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1385129965

Digital Object Identifier
doi:10.1215/ijm/1385129965

Mathematical Reviews number (MathSciNet)
MR3161341

Zentralblatt MATH identifier
1337.46040

Subjects
Primary: 46L07: Operator spaces and completely bounded maps [See also 47L25] 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc.

Citation

Dutta, S.; Mohanty, P.; Tewari, U. B. Multipliers which are not completely bounded. Illinois J. Math. 56 (2012), no. 2, 571--578. doi:10.1215/ijm/1385129965. https://projecteuclid.org/euclid.ijm/1385129965


Export citation

References

  • N. Asmar, E. Berkson and T. A. Gillespie, Transference of strong maximal inequalities by separation preserving representation, Amer. J. Math. 113 (1991), no. 1, 47–74.
  • E. Berkson, M. Paluszyński and G. Weiss, Transference couples and their applications to convolution operators and maximal operators, Interaction between functional analysis, harmonic analysis, and probability (Columbia, MO, 1994), Lecture Notes in Pure and Appl. Math., vol. 175, Dekker, New York, 1996, 69–84.
  • D. P. Blecher, The standard dual of an operator space, Pacific J. Math. 153 (1992), no. 1, 15–30.
  • M. Cowling, Extension of Fourier $L^{p}-L^{q}$ multipliers, Trans. Amer. Math. Soc. 213 (1975), 1–33.
  • K. deLeeuw, On $L_{p}$ multipliers, Ann. of Math. (2) 81 (1965) 364–379.
  • R. E. Edwards and G. Gaudry, Littlewood–Paley and multiplier theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 90, Springer, Berlin, 1977.
  • E. Hewitt and K. Ross, Abstract harmonic analysis, Vol. II: Structure and analysis for compact groups. Analysis on locally compact Abelian groups, Die Grundlehren der mathematischen Wissenschaften, Band 152, Springer, New York, 1970.
  • M. Jodeit, Restrictions and extensions of Fourier multipliers, Studia Math. 34 (1970) 215–226.
  • G. Pisier, Non-commutative vector valued $L_p$-spaces and completely $p$-summing maps, Astérisque, vol. 247, Math. Soc. France, 1998.